# SDR QXEA2012052900406

- Difficulty date: May 29, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 3,173 hours, 3,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD TO STRONG INTERMITTENT INDUSTRIAL/ELECTRICAL ODOR IN COCKPIT, AS WELL AS VISCINITY OF ROW 4 IN CABIN.  LASTED FOR 30 MINUTES FROM TOP OF DECENT TO LANDING. COMPLIED WITH AIR CONTAMINATION CHECKLIST M-744,GROUND RAN ACFT & OPERATED WINDOW HEAT, BLEED AIR, PRIMARY AND SECONDARY NAVIGATION EQUIPTMENT.  PRESSURIZED ACFT TO 40 PSI.  PERFORMED GVI & ODOR CHECK.  INSPECTED CENTER ELECTRICAL EQUIPTMENT FROM ROW 1 TO ROW 6.  INSPECTED RELAY PANEL ELECTRICAL EQUIPTMENT, CONTACTORS & ALL WIRING.  INSPECTED AVIONICS RACK, PILOT AND COPILOT ELECTRICAL EQUIPMENT RACKS, GLARESHIELD INSTRUMENT PANEL & ALL EQUIPMENT UNDERNEATH COCKPIT.  NO DEFECTS NOTED.  OPS CHECK FLIGHT GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE.
